# SDR ANCF20241016019

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N253AC
- Make and model: Airbus A320-214
- Aircraft serial: 3690
- Aircraft time: 39,058 hours, 26,648 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 39,057 hours, 26,647 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH FL150 ECAM ADVISORY LOW OIL QTY WAS PRESENTED, THE ECAM ADVISORY WAS MONITORED SHOWING A CONTINOUS DECREASE IN OIL QTY, THROUGH FL 280 THE ECAM WARNING "LOW OIL QTY" WAS PRESENTED. WHILE PERFORMING THE ECAM ACTIONS WHICH COMMANDED TO REDUCE THE AFFECTED ENGINE TO IDLE, THE ECAM WARNING DISSAPEARED. ONCE THE AIRCRAFT LANDED IN BAQ THE ECAM WARNING WAS PRESENTED AGAIN AND ECAM ACTIONS WERE PERFORMED, THE FLIGHT OROCEDED TO BAQ ALTERNATE AND EMERGENCY WAS DECLARED, THE FLIGHTPROCEDED TO BAQ WITH THE THRUST LEVER OF THE AFFECTED ENGINE IN IDLE (ENGINE 1).  IN ACCORDANCE WITH AMM 72-00-0-200-008-A SUBTASK 72-00-00-210-064-A STEP D. PCMCIA DATA DOWNLOAD WAS PERFORMED, PENDING DATA ANALISYS RESULTS IN ORDER TO DETERMINE IF THE LUBRICATION SYSTEM EXCEEDS THE OPERATIONAL LIMITS.  IN ACCORDANCE WITH STEP D (1) (B) CHECK OF MASTER MAGNETIC  CHIP DETECTOR WAS PERFORMED, NO METAL DEBRIS WAS FOUND, CHECK OF LUBRICATION UNIT SCREENS WAS PERFOMED, NO DISCREPANCIES WERE FOUND, CHECK OF BACKUP FILTER WAS PERFORMED, NO DEBIRS WERE FOUND, CHECK OF OIL SUPPLY FILTER WAS PERFORMED, SMALL METALLIC PARTICLES WERE FOUND, PENDING TO DETERMINE IF THE PARTICLES ARE MAGNETIC AND INSTALL FILTER COVER.  CLEANING OF THE ENGINE OUTSIDE ARE WAS PERFORMED, PENDING TO DOWNLOAD CVR AND DFDR DATA FOR ANALISYS.    IN ACCORDANCE WITH AMM 79-21-10-920-002-B REMOVED AND DISCARED SUPPLY FILTER WAS PERFOMRED NOTE : PENDING MINIMUM IDEL CHECK.   READOUT PROCEDURE OF THE DFDR WAS PERFOMRED IN ACCORDANCE WITH AMM 31-33-00-710-009-A AND DOWNLOANDING OF THE CVR DATA ON BOARD WITH THE EHHDLU TOOL WAS PERFOMRED  THE FILE WERE UPLOADED TO SHAREPOINT READOUT IN ACCODANCE WITH AMM 23-71-00-600-802-A02.  FOR INDICATION THE  MCC AND ENGINEERING THE ENGINE #1 WAS TEST WITH AUTOMATIC STAR IN SET IDLE FOR 5 MIN. NOT LEAK WAS FOUND IN TEST.
